# SDR VNAA2022112200002

- Difficulty date: November 22, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 20,639 hours, 27,254 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543S
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS 310 BETWEEN STRINGERS 26L AND STRINGERS 26R.  REPAIRED FRAME AT FS 310 BETWEEN STRINGERS 26L AND 26R IAW CRJ 700 SRM 53-00-06-201-006-A01.
